# SDR 2011F00010

- Difficulty date: December 16, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N75GB
- Make and model: Cessna 402B
- Aircraft serial: 402B0912
- Engine: Cont TSIO520E
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 91000003001
- Part serial: 10319
- Condition: Failed
- Location: Efis
- Part time: 25 hours, 30 cycles
- Component: Efis, EFD1000C3
- Component part number: 91000001004
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EFIS SYSTEM, AVIONICS PRIMARY FLIGHT DISPLAY LOST ALL ATTITUDE, HEADING, AND NAVIGATION DATA AND DISPLAYED "RED X" FAIL INDICATIONS.
